On ψ gs-Functions in Bitopological Spaces

Authors

  • Lezel Mernilo Tutanes Bukidnon State University

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i3.5208

Keywords:

bitopological spaces, ψgs-closed set, ψgs-open function, ψgs-closed function, ψgs-continuous function, ψgs-irresolute function

Abstract

A subset A of a bitopological space (X,τ1,τ2) is called  \emph{(i,j)-ψgs-closed} set if\ (i,j)-ψcl(A)U whenever AU, U is (i,j)-semi-open in (X,τ1,τ2). In this work, the properties
of this set are considered to investigate the concepts of ψgs-functions in bitopological spaces. Specifically, this study establishes some properties and provide characterizations of ψgs-open and  ψgs-closed functions, ψgs-continuous functions, and  ψgs-irresolute functions in bitopological spaces.

Author Biography

  • Lezel Mernilo Tutanes, Bukidnon State University

    Mathematics Department, Associate Professor 3

Downloads

Published

2024-07-31

Issue

Section

Nonlinear Analysis

How to Cite

On ψ gs-Functions in Bitopological Spaces. (2024). European Journal of Pure and Applied Mathematics, 17(3), 2173-2181. https://doi.org/10.29020/nybg.ejpam.v17i3.5208